# SDR SWAA2020081107629

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 42,733 hours, 25,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LENSE COVER FOR THE EXIT SIGN IN THE FORWARD GALLEY ABEAM THE LAVATORY DOOR WAS MISSING.   R&R FWD GALLY CENTER EMEGENCY EXIT LIGHT BASE PER MM 33-51-01.
